# SDR HEEA087353

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,419 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 407064807119
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPORT HAS MOUNTING HOLES ELONGATED.
